Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

General theorems on the convergence of sequences of Padé approximants


Author: H. S. Wall
Journal: Trans. Amer. Math. Soc. 34 (1932), 409-416
MSC: Primary 41A21
MathSciNet review: 1501645
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A21

Retrieve articles in all journals with MSC: 41A21


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501645-X
PII: S 0002-9947(1932)1501645-X
Article copyright: © Copyright 1932 American Mathematical Society